# SDR AALA20100214TUL01

- Difficulty date: February 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT NOSE GEAR DOOR AFT HINGE CUTOUT ON SKIN IS CORRODED & CRACKED.  INSTALLED REPAIR DOUBLER PER EA MD80-53-009048.
